# SDR Q6HA20160306001

- Difficulty date: March 6, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N508RH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 13,553 hours, 13,546 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: C500060D4A
- Condition: Burned
- Location: Zone 200
- Part time: 13,059 hours, 13,075 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AT 37,000 FT, FLT PILOTS HAD NR 3 PITOT INOPERATIVE CAUTION WITH SMOKE IN THE COCKPIT. FOUND RELAY BURNED.
